The Analytic and Formal Normal Form for the Nilpotent Singularity
Source: Journal of Differential Equations, Volume 179, Number 2, March 2002 , pp. 479-537(59)
Publisher: Academic Press
Abstract:We study orbital normal forms for analytic planar vector fields with nilpotent singularity. We show that the Takens normal form is analytic. In the case of generalized cusp we present the complete formal orbital normal form; it contains functional moduli. We interprete the coefficients of these moduli in terms of the hidden holonomy group. © 2002 Elsevier Science (USA).
Document Type: Research Article
Affiliations: 1: Institute of Mathematics, Warsaw University of Technology, Pl. Politechniki 1, Warsaw, 00-661, Poland 2: Institute of Mathematics, University of Warsaw, ul. Banacha 2, Warsaw, 02-097, Poland
Publication date: March 2002